# SDR YENA202301030010

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N645J
- Make and model: Airbus A320-232
- Aircraft serial: 02900
- Aircraft time: 61,937 hours, 22,241 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2329, JFK-FLL. 'SMOKE DET FAULT; ACCOMPLISHED RESET AND BITE CHECKS OF SDCU, MSG EXTINGUISHED.  PERFORMED TEST OF SMOKE DET SYS REF AMM 26-17-00.  NORMAL RESULTS.'
